# SDR VJ9800684

- Difficulty date: December 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N919VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47260
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Filler
- Part number: 1A403191
- Condition: Corroded
- Location: Aft Lavatory
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCHEDULED INSPECTION AT AERO CORP, FL, FOUND CORROSION ON AFT LAVATORY VANITY TO BE OUT OF LIMITS.  REMOVED OLD FILLER, FABRICATED AND INSTALLED NEW FILLER IAW DC9 SRM 51-10-04, 51-10-3, AND 51-30-2.
